Alert archive / New Mexico / Tornado Warnings in 2010

Tornado Warning 12, NWS Midland/Odessa, TX

May 14, 2010Eddy County, New Mexico

NWS Midland/Odessa, TX issued this tornado warning at May 14, 2010, 5:10 PM MDT for Eddy County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2010, 5:10 PM MDT (23:10 UTC)
Expired
May 14, 2010, 5:45 PM MDT
In force
35 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Eddy County, NM

The radar

The Midland/Odessa radar (KMAF), 194 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 11:45 AM MDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WFUS54 KMAF 142310
TORMAF
NMC015-142345-
/O.NEW.KMAF.TO.W.0012.100514T2310Z-100514T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM MDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 545 PM MDT

* AT 508 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  LOCO HILLS...OR 17 MILES EAST OF ARTESIA...MOVING EAST AT 30 MPH.

* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
  LOCO HILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SAFE SHELTER
NOW.

THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3297 10381 3269 10381 3272 10419 3287 10418
TIME...MOT...LOC 2310Z 259DEG 25KT 3280 10413

$$
1 follow-up statement
534 
WWUS54 KMAF 142329
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM MDT FRI MAY 14 2010

NMC015-142345-
/O.CON.KMAF.TO.W.0012.000000T0000Z-100514T2345Z/
EDDY NM-
529 PM MDT FRI MAY 14 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN EDDY COUNTY...

AT 521 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT STRONG ROTATION 4 MILES SOUTHWEST OF LOCO HILLS. THIS STORM 
IS ALSO CAPABLE OF PRODUCING GOLF BALL SIZED HAIL AND DAMAGING
STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.  

A TORNADO MAY FORM ANY TIME...RESIDENTS NEAR LOCO HILLS SHOULD TAKE 
COVER IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN 
UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY 
FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST 
FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET 
AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR
SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3271 10408 3290 10407 3297 10381 3269 10381
TIME...MOT...LOC 2325Z 266DEG 25KT 3278 10400

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 4:32 PM MDT, 38 minutes earlier.

Area forecast discussion, May 14, 4:32 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT FRI MAY 14 2010

.UPDATE...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHERN
PERMIAN BASIN...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20
CORRIDOR.

&&

.DISCUSSION...

REDEVELOPMENT OF THUNDERSTORMS CONTINUES ALONG A SLOW MOVING COLD
FRONT REINFORCED BY THUNDERSTORM OUTFLOW. THIS BOUNDARY EXTENDED FROM
THE SOUTHEAST EDGE OF WARD COUNTY THROUGH NORTHERN REAGAN COUNTY
AT 5 PM. WITH PRECIPITABLE WATER NEARLY 180 PERCENT OF NORMAL IN
ADVANCE OF THE BOUNDARY...STRONG INSTABILITY AND THE VERY SLOW
SOUTHWARD PROGRESS OF THE AREA OF STRONG CONVECTION...THE THREAT
OF EXCESSIVE RAINFALL EXISTS GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

SOME PARTS OF THE CENTRAL PERMIAN BASIN HAVE HAD IN EXCESS OF
THREE INCHES OF RAIN.

A LOW LEVEL JET MAY ENHANCE THE CONVECTION FOR A WHILE THIS
EVENING...THOUGH IT IS EXPECTED THAT CONVECTION SHOULD DECREASE IN
COVERAGE BY MIDNIGHT. THE THREAT OF FLASH FLOODING WILL CONTINUE
PAST MIDNIGHT IN THE WATCH AREA DUE TO THE POSSIBILITY OF
ADDITIONAL THUNDERSTORMS OVER AREAS THAT HAVE ALREADY BEEN
SATURATED.

THE THREAT OF SEVERE WEATHER CONTINUES IN THE TORNADO WATCH AREA.
THE WATCH CONTINUES UNTIL 8 PM CDT. THE GREATEST POTENTIAL FOR TORNADOES
HAS BEGUN TO PROGRESS INTO THE SOUTHERN PERMIAN BASIN AS THE DEVELOPMENT
OF A SURFACE COLD POOL HAS STABILIZED LOW LEVELS SOMEWHAT OVER THE
CENTRAL PERMIAN BASIN. THE AREA OF GREATEST THREAT THROUGH EARLY
EVENING EXTENDS FROM NORTHEAST PECOS COUNTY THROUGH CRANE...
UPTON... SOUTHEAST MIDLAND... GLASSCOCK AND REAGAN COUNTIES.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT FRI MAY 14 2010/

DISCUSSION...
SEVERE WEATHER ONGOING THROUGH THE EVENING. A TORNADO WATCH
STRECHES FROM SOUTHEAST NEW MEXICO ACROSS THE PERMIAN BASIN AND
SOUTH TO TERRELL COUNTY THROUGH 8 PM CDT /7 PM MDT/.

A NEARLY STATIONARY FRONTAL BOUNDARY WILL BE RE-ENFORCED BY STORM
OUTFLOW THROUGH THE AFTERNOON...WITH LITTLE MOVEMENT EXPECTED.

AT 3 PM CDT...THE FRONTAL BOUNDARY WAS VISIBLE ON DOPPLER RADAR
FROM NEAR PECOS TO NEAR GARDEN CITY. MOST UNSTABLE CAPES IN
EXCESS OF 2000 SUGGESTED BY 18Z NAM THROUGH THE EVENING WITH BULK
SHEAR EXCEEDING 40 KNOTS COLLOCATED WITH AXIS OF MOST UNSTABLE
AIR FROM SOUTHEAST NEW MEXICO TO THE RIO GRANDE.

APPEARS DEVELOPMENT MAY BE INCREASING AS SHORT WAVE APPARENT ON
WATER VAPOR INCREASES MID LEVEL LIFT...PROGGED TO CONTINUE
THROUGH THIS EVENING. AS A RESULT SEVERE THUNDERSTORMS APPEAR
LIKELY THROUGH THIS EVENING...PARTICULARLY NEAR THE FRONTAL
BOUNDARY AND INTO THE WARM MOIST AIR EAST OF THE MOUNTAINS. THE
TORNADO THREAT WILL BE GREATEST NEAR THE EAST TO WEST BOUNDARY
ACROSS THE CENTRAL TO SOUTHERN PERMIAN BASIN. THIS THREAT SHOULD
PUSH SOUTHWEST ACROSS THE PECOS RIVER WITH THE BOUNDARY AS
CONVECTION REINFORCES THE COLD POOL OVER THE PERMIAN BASIN THROUGH
THE EVENING.

THOUGH THE BOUNDARY LAYER WILL BE COOLER ON SATURDAY...MOST
UNSTABLE CAPES WILL APPROACH 3000 ON SATURDAY WITH BULK SHEAR
VALUES EXCEEDING 50...ONCE AGAIN FROM SOUTHEAST NEW MEXICO ACROSS
THE PERMIAN BASIN AND SOUTH TO PECOS COUNTY. THE COOL BOUNDARY
LAYER SUGGESTS THAT THE PRIMARY THREAT SATURDAY WILL BE LARGE HAIL.

FIRE WEATHER...
AFTERNOON RELATIVE HUMIDITIES WILL RANGE 5 TO 15 PERCENT FROM THE
MOUNTAIN AREAS WEST OF THE PECOS TO THE PRESIDIO VALLEY AND BIG
BEND THIS WEEKEND. THE DRIEST CONDITIONS WILL BE IN THE RIO GRANDE
VALLEY. OVERNIGHT RECOVERY WILL BE POOR TO FAIR. THOUGH DRY
CONDITIONS WILL BRING ELEVATED FIRE CONCERNS TO THAT AREA...
SOUTHWEST WINDS ARE EXPECTED TO REMAIN UNDER 20 MPH. ACROSS THE
REST OF THE AREA...AN EAST TO SOUTHEAST FLOW IS EXPECTED THROUGH
THE WEEKEND. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 20
PERCENT JUST EAST OF THE MOUNTAINS TO BETTER THAN 60 PERCENT OVER
THE NORTHEAST PARTS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              62  77  64  82  /  70  40  40  30
CARLSBAD NM                59  79  57  83  /  50  10  10  20
DRYDEN TX                  66  83  68  88  /  50  30  20  20
FORT STOCKTON TX           64  80  62  85  /  60  20  20  20
GUADALUPE PASS TX          55  73  58  79  /  30  10  10  10
HOBBS NM                   59  75  58  81  /  50  30  20  20
MARFA TX                   46  78  57  83  /  10  10  10  10
MIDLAND INTL AIRPORT TX    63  79  63  81  /  70  30  30  20
ODESSA TX                  64  80  62  82  /  70  30  30  20
WINK TX                    66  82  62  89  /  60  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES... CRANE...ECTOR...GLASSCOCK...HOWARD...MARTIN...
     MIDLAND...MITCHELL...PECOS...REAGAN...UPTON...WARD.

&&

05/99
Hazardous weather outlook, May 14, 12:21 PM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
121 PM CDT FRI MAY 14 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
121 PM CDT FRI MAY 14 2010 /1221 PM MDT FRI MAY 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MANY SEVERE.
LARGE HAIL AND ISOLATED TORNADOES WILL BE THE MAIN THREATS.  A
TORNADO WATCH IS IN EFFECT UNTIL 8 PM CDT...OR 7 PM MDT...FOR ALL OF
SOUTHEAST NEW MEXICO...THE TRANS PECOS...PORTIONS OF THE WESTERN LOW
ROLLING PLAINS...AND PERMIAN BASIN.  HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY ACROSS WEST
TEXAS AND SOUTHEAST NEW MEXICO ALONG AND EAST OF A CARLSBAD...TO PECOS...TO
SANDERSON LINE.  LARGE HAIL WILL BE THE MAIN THREAT.  HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH
THESE STORMS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY ACROSS
WEST TEXAS ALONG AND EAST OF A LAMESA TO MIDLAND TO BIG LAKE LINE.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD ACTIVATE FOR
SEVERE WEATHER THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

In the hours before

Local storm report, May 14, 2:26 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
326 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
05/14/2010                   MIDLAND            TX   PUBLIC

            CARS WERE REPORTED TO BE STRANDED ON GARFIELD IN MIDLAND.
            WATER WAS REPORTED TO BE 18 TO 20 INCHES DEEP ON GOLF
            COURSE ROAD IN MIDLAND.

&&

SCHULDT
Special weather statement, May 14, 2:40 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 PM CDT FRI MAY 14 2010

NMZ028-142115-
EDDY COUNTY PLAINS-
240 PM MDT FRI MAY 14 2010

...STRONG THUNDERSTORMS ACROSS CARLSBAD AREA...

...A TORNADO WATCH IS IN EFFECT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE IN THE CARLSBAD AREA THROUGH 310 PM MDT.

&&
Local storm report, May 14, 2:52 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             MIDLAND                 32.00N 102.08W
05/14/2010  E1.00 INCH       MIDLAND            TX   PUBLIC

            PUBLIC REPORTED NICKEL TO QUARTER HAIL BY GARFIELD AND
            MIDKIFF IN MIDLAND.

&&

SCHULDT
Local storm report, May 14, 3:52 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      3 SE MIDLAND            31.97N 102.04W
05/14/2010                   MIDLAND            TX   PUBLIC

            WATER 8 TO 10 INCHES DEEP WAS REPORTED OVER THE ROAD ON
            120E SE OF MIDLAND.

&&

SCHULDT
Local storm report, May 14, 4:11 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             9 N CRANE               31.52N 102.35W
05/14/2010  E1.00 INCH       CRANE              TX   STORM CHASER

            THE VORTEX 2 TEAM REPORTED 1 INCH HAIL 9 MILES NORTH OF
            CRANE ON HIGHWAY 385.

&&

SCHULDT
Local storm report, May 14, 4:29 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
529 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
05/14/2010                   MIDLAND            TX   PUBLIC

            STANDING WATER 3 INCHES DEEP WAS REPORTED AT LOOP 250 AND
            THOMASON DRIVE IN A YARD IN MIDLAND.

&&

SCHULDT

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:37 PM MDTSevere Thunderstorm WarningMAFLea53 min
May 14, 12:46 PM MDTTornado WarningMAFLea29 min
May 14, 1:06 PM MDTTornado WarningMAFLea24 min
May 14, 1:39 PM MDTSevere Thunderstorm WarningMAFLea35 min
May 14, 4:33 PM MDTSevere Thunderstorm WarningMAFEddy57 min
May 14, 5:07 PM MDTSevere Thunderstorm WarningMAFEddy53 min
May 14, 5:35 PM MDTSevere Thunderstorm WarningMAFEddy, Lea55 min

Nearby

Tornado Warnings in New Mexico, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.